# SDR USAAD96010

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 3234 · Landing Gear Selector
- Part: Relay
- Part number: 92743643
- Condition: Failed
- Location: Gear Lever
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - ON GEAR EXTENSION CREW RECEIVED THREE UNSAFE GEAR INDICATIONS.  CREW CYCLED THE GEAR AND RECEIVED THREE SAFE INDICATIONS.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE R2-28 LANDING GEAR LEVER RELAY, AND SWUNG THE GEAR.  (M)
